# SDR MZZA2011021000006

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 38,603 hours, 12,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C LEFT EMERGENCY FLIGHTLIGHT WILL NOT TEST.  REMOVED AND REPLACED SAME FLASHLIGHT BATTERY PER AMM 25-64-00, OPS CK & TEST OK.
